# SDR IPXA2025040179061

- Difficulty date: March 5, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 27,294 hours, 17,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A53275451200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: STR-Z200-MCD FLOOR STRUCTURE CROSSBEAM C57-3 AT Y0(RH) CLS ADAPTER WITH CORROSION. DOT 68-15. VERIFIED ACCOMPLISHMENT OF STEP 11 OF EA-300-5316-27 PRELIMINARY 2. INSTALLED CLS ADAPTER PER AIRBUS DRAWING A53275477 AND PER A300-600F SRM 51-40-21. HARDWARE USED: HILOCKS 6EA P/N HL13VF6-12, BATCH # 0004326947 AND COLLARS P/N NSA5075-6, BATCH # 0004326947.  ACCOMPLISH PERMANENT REPAIR IN ACCORDANCE WITH EO-93188-REQ1 AND VT-MAE EA 300-5316-27-A3847, REV. -.
